# SDR N6WA20090903

- Difficulty date: September 9, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 9,783 hours, 6,755 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE DEGRADED MESSAGE AND RIGHT SRG CLSD MESSAGE ILLUMINATED AS POWER WAS ADVANCED ON TAKE OFF.    COMPLIED WITH ENGINE STARTS WITH FLIGHT CREW TO TEST FADEC IAW FIM 73-21-00 NO FUTHER MESSAGE NOTED AT THIS TIME.
